# SDR AALA2018060879021

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 63,941 hours, 28,405 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN THE CABIN,  REPORTED FROM FLIGHT ATTENDANTS AND PAX.  AFT GALLEY CENTER COFFEEMAKER HAS A VERY FOUL ODOR.  REPLACED THE AFT GALLEY COFFEEMAKER IAW AMM 25-32-00. LEAK AND OPS CHECKED NORMAL.  THE AIRCRAFT WAS GROUNDED.
